Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical Gauss map
dc.authorid | 0000-0002-5611-5478 | |
dc.authorid | 0000-0001-7106-0041 | |
dc.authorid | 0000-0002-5225-186X | |
dc.contributor.author | Bektaş, Burcu | en_US |
dc.contributor.author | Canfes, Elif Özkara | en_US |
dc.contributor.author | Dursun, Uğur | en_US |
dc.date.accessioned | 2018-06-20T08:49:23Z | |
dc.date.available | 2018-06-20T08:49:23Z | |
dc.date.issued | 2017-11 | |
dc.department | Işık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü | en_US |
dc.department | Işık University, Faculty of Arts and Sciences, Department of Mathematics | en_US |
dc.description.abstract | In this article, we study submanifolds in a pseudo-sphere with 2-type pseudo-spherical Gauss map. We give a characterization theorem for Lorentzian surfaces in the pseudosphere S-2(4) subset of E-2(5) with zero mean curvature vector in S-2(4) and 2-type pseudo-spherical Gauss map. We also prove that non-totally umbilical proper pseudo-Riemannian hypersurfaces in a pseudo-sphere S-s(n+1) subset of E-s(n+2) with non-zero constant mean curvature has 2-type pseudo-spherical Gauss map if and only if it has constant scalar curvature. Then, for n = 2 we obtain the classification of surfaces in S-1(3) subset of E-1(4) with 2-type pseudo-spherical Gauss map. Finally, we give an example of surface with null 2-type pseudo-spherical Gauss map which does not appear in Riemannian case, andwe give a characterization theorem for Lorentzian surfaces in S-1(3) subset of E-1(4) with null 2-type pseudospherical Gauss map. | en_US |
dc.description.version | Publisher's Version | en_US |
dc.identifier.citation | Bektaş, B., Canfes, E. Ö. & Dursun, U. (2017). Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical gauss map. Mathematische Nachrichten, 290(16), 2512-2523. doi:10.1002/mana.201600498 | en_US |
dc.identifier.doi | 10.1002/mana.201600498 | |
dc.identifier.endpage | 2523 | |
dc.identifier.issn | 0025-584X | |
dc.identifier.issn | 1522-2616 | |
dc.identifier.issue | 16 | |
dc.identifier.scopus | 2-s2.0-85020504432 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 2512 | |
dc.identifier.uri | https://hdl.handle.net/11729/1310 | |
dc.identifier.uri | http://dx.doi.org/10.1002/mana.201600498 | |
dc.identifier.volume | 290 | |
dc.identifier.wos | WOS:000414334700004 | |
dc.identifier.wosquality | Q2 | |
dc.indekslendigikaynak | Web of Science | en_US |
dc.indekslendigikaynak | Scopus | en_US |
dc.indekslendigikaynak | Science Citation Index Expanded (SCI-EXPANDED) | en_US |
dc.institutionauthor | Dursun, Uğur | en_US |
dc.institutionauthorid | 0000-0002-5225-186X | |
dc.language.iso | en | en_US |
dc.peerreviewed | Yes | en_US |
dc.publicationstatus | Published | en_US |
dc.publisher | Wiley-V C H Verlag GMBH | en_US |
dc.relation.ispartof | Mathematische Nachrichten | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.subject | Finite type maps | en_US |
dc.subject | Gauss map | en_US |
dc.subject | Pseudo-sphere | en_US |
dc.subject | B-scroll | en_US |
dc.subject | Finite-type | en_US |
dc.subject | Rotation surfaces | en_US |
dc.subject | Submanifolds | en_US |
dc.subject | Space | en_US |
dc.subject | 53B25 | en_US |
dc.subject | 53C40 | en_US |
dc.subject | 53C42 | en_US |
dc.title | Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical Gauss map | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication |